# SDR REXA2022102700919

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"UPON REMOVAL OF PAX DOOR (REF. MWC HN00109662) FOUND ALL FUSELAGE SIDE PAX DOOR HINGE LUG INNER SURFACES TO BE WORN BEYOND THE .295"" ALLOWABLE LIMIT STATED IN CRJ 900 SRM 53-21-23-201-010-A01. REMOVED AND REPLACED PASSENGER DOOR HINGE (FUSELAGE SIDE) IAW CRJ 700 SRM 53-21-23-201-007-A01"
